Translator Disclaimer
May 2019 Sums of Powers of Integers
Hunde Eba
Missouri J. Math. Sci. 31(1): 66-78 (May 2019). DOI: 10.35834/mjms/1559181627

Abstract

We present different methods to generalize sums of powers of positive integers in terms of recurrence relations using the Taylor series, and in closed form using a finite difference method and an integral method. The result gained through the integral method is similar to Bernoulli's sum formula, but it is expressed in terms of a certain recursive sequence $H_i$.

Citation

Download Citation

Hunde Eba. "Sums of Powers of Integers." Missouri J. Math. Sci. 31 (1) 66 - 78, May 2019. https://doi.org/10.35834/mjms/1559181627

Information

Published: May 2019
First available in Project Euclid: 30 May 2019

zbMATH: 07276114
MathSciNet: MR3960288
Digital Object Identifier: 10.35834/mjms/1559181627

Subjects:
Primary: 05A10
Secondary: 11B68

Rights: Copyright © 2019 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 1 • May 2019
Back to Top